miun.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Non-equivalent embeddings into complex Euclidean spaces
Mittuniversitetet, Fakulteten för naturvetenskap, teknik och medier, Institutionen för teknik, fysik och matematik.
Mittuniversitetet, Fakulteten för naturvetenskap, teknik och medier, Institutionen för teknik, fysik och matematik.
Ansvarlig organisasjon
2006 (engelsk)Inngår i: International Journal of Mathematics, ISSN 0129-167X, Vol. 17, nr 9, s. 1033-1046Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We study the number of equivalence classes of proper holomorphic embeddings of a Stein space X into ℂn. In this paper we prove that if the automorphism group of X is a Lie group and there exists a proper holomorphic embedding of X into ℂn, 0 < dim X < n, then for any k ≥ 0 there exist uncountably many non-equivalent proper holomorphic embeddings Φ: X × ℂk ℂn × ℂk. For k = 0 all embeddings will be proved to satisfy the additional property of ℂn\Φ(X) being (n - dim X)-Eisenman hyperbolic. As a corollary we conclude that there are uncountably many non-equivalent proper holomorphic embeddings of ℂk into ℂn whenever 0 < k < n.

sted, utgiver, år, opplag, sider
2006. Vol. 17, nr 9, s. 1033-1046
Emneord [en]
proper holomorphic embeddings, hyperbolicity, Eisenman, complex analysis
HSV kategori
Identifikatorer
URN: urn:nbn:se:miun:diva-3420DOI: 10.1142/S0129167X06003795ISI: 000242603500002Scopus ID: 2-s2.0-33750928991Lokal ID: 3404OAI: oai:DiVA.org:miun-3420DiVA, id: diva2:28452
Tilgjengelig fra: 2008-09-30 Laget: 2008-09-30 Sist oppdatert: 2017-12-12bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Borell, StefanKutzschebauch, Frank

Søk i DiVA

Av forfatter/redaktør
Borell, StefanKutzschebauch, Frank
Av organisasjonen
I samme tidsskrift
International Journal of Mathematics

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 222 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf